# SDR DALA1016440901

- Difficulty date: July 2, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 VERTICAL STAB LOWER RT SIDE ATTACH CLIP TO FUSELAGE CRACKED.  REPLACED ATTACH CLIP IAW 51-10-2, 51-30-5, 51-30-2, 51-10-4 (DLM88101830).
